# SDR TRAX200700715

- Difficulty date: May 23, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N976EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7601
- Aircraft time: 12,610 hours, 10,358 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT  WING MIDDLE LEADING EDGE, I/B ATTACH ANGLE IS CRACKED.   REMOVED RT WING MIDDLE LEADING EDGE I/B CRACKED ATTACH ANGLE.  INSTALLED NEW SERVICEABLE ATTACH ANGLE, P/N 600-12025-8, RT WING MIDDLE LEADING EDGE I/B, IAW SRM 51-40-11. W/C 1102.
